# SDR HNAA2025112100784

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 45,554 hours, 42,195 cycles
- System (JASC): 2300 · Communications System
- Part: Icu
- Part number: 7510733666
- Part serial: 03078263
- Condition: Faulted
- Location: Zone 200
- Part time: 39,920 hours, 35,586 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER T/O EXTREME STATIC ON COMM AND INTERPHONES. ON COMM 1, 2 & 3. STATIC CLEARED ON GROUND.   R & R #100 INTEGRATED COMMUNICATIONS UNIT ITW AMM 23-00-01. OPS CHECK GOOD. A/C OK FOR SERVICE AT THIS TIME
